×

Found 11,438 Documents (Results 1–100)

100
MathJax

Mixed local and nonlocal Sobolev inequalities with extremal and associated quasilinear singular elliptic problems. (English) Zbl 07564607

MSC:  35A23 35J75 35J92
PDF BibTeX XML Cite
Full Text: DOI

\(C^*\)-algebras of transmission problems and elliptic boundary value problems with shift operators. (English. Russian original) Zbl 07550584

Math. Notes 111, No. 5, 701-721 (2022); translation from Mat. Zametki 111, No. 5, 692-716 (2022).
PDF BibTeX XML Cite
Full Text: DOI

On homotopy classification of elliptic problems with contractions and \(K\)-groups of corresponding \(C^*\)-algebras. (English. Russian original) Zbl 07542528

J. Math. Sci., New York 260, No. 4, 555-569 (2022); translation from Sovrem. Mat., Fundam. Napravl. 64, No. 1, 164-179 (2018).
MSC:  58J40 35S05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software